# SDR CALA2013102392330

- Difficulty date: August 10, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,615 hours, 23,742 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE REPORT IN AFT GALLEY WITH SMOKE ALARM GOING OFF IN AFT FWD LAVATORY WHILE AT GATE.  EVENT OCCURRED RUNNING BOTH PACKS OFF THE AIR START UNIT AS APU IS ON DEFERRAL. SHUT OFF PACKS & SMOKE DISSIPATED.  FOUND MELTED PLASTIC DEBRIS IN APU INLET.  CLEANED APU INLET AREA OF PLASTIC DEBRIS.  REACTIVATED APU.  ACP APU BURNOUT. NO SMOKE IN CABIN NOTED AFTER 2 HR BURNOUT.
